MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the exact date of event is unknown, not provided, but the best estimate date is (b)(6) 2020.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.The device is not returning for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The account reported that the intraocular lens was found to be defective on attempted insertion, so insertion was aborted and a new intraocular lens was obtained.There were no surgical interventions such as vitrectomy, incision enlargement or sutures required.A replacement lens of the same model and diopter was used.No complication with the patient was reported.It was noted that the lens is not available for return.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information provided by the account contact person indicated that they were unable to determine from the operative report if the implant came in contact with the patient¿s eye.It was confirmed that there was no patient injury.The date of surgery was reported to be (b)(6) 2020.The it was noted that the resident doctor was dr.Sarah glass and the attending surgeon/resident supervision was dr.Angela jiang.Corrected data: in the initial emdr report, the best estimate date of event of (b)(6) 2020 was entered in section 'b3' which is incorrect.Therefore, the correct date of event has been captured in this supplemental emdr report.The following field was updated accordingly: section b3: date of event: (b)(6) 2020 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11322757
Report Number2648035-2021-07249
Device Sequence Number4140072
Product Code HQL
UDI-Device Identifier05050474558243
UDI-Public(01)05050474558243(17)221020
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1